JournalsprimsVol. 25, No. 4pp. 521–577

New <i>L<sup>p</sup></i> Estimates for Solutions to the Schrödinger Equations and Time Asymptotic Behavior of Observables

  • Tohru Ozawa

    Hokkaido University, Sapporo, Japan
New <i>L<sup>p</sup></i> Estimates for Solutions to the Schrödinger Equations and Time Asymptotic Behavior of Observables cover
Download PDF

Cite this article

Tohru Ozawa, New <i>L<sup>p</sup></i> Estimates for Solutions to the Schrödinger Equations and Time Asymptotic Behavior of Observables. Publ. Res. Inst. Math. Sci. 25 (1989), no. 4, pp. 521–577

DOI 10.2977/PRIMS/1195173181